# SDR WX0A2015121100454

- Difficulty date: October 21, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534722840080
- Condition: Corroded
- Location: Fr 66
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT CORRODED AT FRAME 66.
